Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone test
Oct 4, 2012

hello Dr Nelson , I got my test today after seven days for cd4 and others but what concerns me most was the testosterone (7.5 ng/ml) and thyroid(TSH) 1.32 ulu/ml test which I don't know much about,please could you kindly explain to me.by age am 38yrs.om regimen sustiva,truvada also on anxiety meds tranxene and laxepro cd4 400,vl <40.after exercise about 7 killos in the morning I feel exhausted ,what to do sir. thkx sanitex thailand

Response from Mr. Vergel

Your testosterone and thyroid stimulating hormone are OK, so your fatigue may be caused by something else. Talk to your doctor about the fact that some people on Sustiva may have abnormal sleep patterns, depression and anxiety. Talk to him or her about other HIV medication options available in Thailand that can replace Sustiva.

You can also educate yourself about other causes of fatigue and some options by reading this article:

Dealing with Fatigue

I hope you feel better soon.

Nelson



Previous
Vacuna Fiebre Amarilla
Next
uso correcto de nebido

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement